MAUDE Adverse Event Report: Covidien LigaSure; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien LigaSure; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LF2019
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
LigaSure
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer (Section G)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50922515
Report Number1717344-2026-01305
Device Sequence Number20333302
Product Code GEI
UDI-Device Identifier10884521741096
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF2019
Device Catalogue NumberLF2019
Device Lot Number52830043X
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown